MAUDE Adverse Event Report: BECTON DICKINSON, S.A. CONNECTOR LUER LOCK C45; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. CONNECTOR LUER LOCK C45; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515202
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident and a root cause could be determined.A device history review could not be completed as no batch number was provided.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.Investigation conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure as no lot information or sample was provided.This complaint will be entered into the complaint management system and will be tracked & trended for future occurrences.Root cause description: no lot information or sample available.
 
Event or Problem Description
It was reported that the connector luer lock c45 experienced leakage during use.The following information was provided by the initial reporter: material no.: 515202, batch no.: unknown.Per email: leaking noted at connection between phaseal and needle phaseal luer lock connector.

Brand Name
CONNECTOR LUER LOCK C45
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9157387
Report Number3003152976-2019-00693
Device Sequence Number19372365
Product Code ONB
UDI-Device Identifier30382905152024
UDI-Public30382905152024
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515202
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;